# SDR RAIA201408140004

- Difficulty date: August 14, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 26,738 hours, 24,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Frame 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CORRODED ON RT OMEGA BEAM AT FRAME 24 BY SERVICE DOOR.  MAINTENANCE REPLACED DOUBLER.
